# SDR CA110623007

- Difficulty date: June 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 22,640 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: SAL10128
- Condition: Contaminated
- Part time: 3,325 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER FOUND IN FUEL CONSISTENTLY, IN BOTH LT AND RT SEAL AND WING TIP TANKS POSSIBLE SOURCE OF WATER CONTAMINATION BEING INVESTIGATED ARE FOR VENTS AND CAPS.
